# SDR C2XA03CL123

- Difficulty date: July 11, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3389 THE CREW REPORTED THE LEFT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT EMERGENCY EXIT LIGHT ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
